# SDR 20010430CW005

- Difficulty date: March 29, 2001
- Submitted: April 30, 2001
- Operation: General aviation
- Aircraft: N90FC
- Make and model: Cessna 310R
- Aircraft serial: 310R1838
- Engine: Cont IO520*
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 6462751
- Part serial: P110026
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS STARTER WAS SUPPLIED WITH A ZERO TIME OVERHAULED ENGINE.  THE ENGINE WAS INSTALLED JULY 20, 2000.  STARTER FAILED MARCH 23, 2001 AFTER ACCUMULATING ONLY 396.7 HOURS.  DID NOT DISASSEMBLE STARTER DUE TO WARRANTY.
